# SDR DXTA2009102603826

- Difficulty date: October 23, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 7,015 hours, 5,514 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

TOTAL BRAKE FAILURE: WHEN WE BROUGHT THE GEAR DOWN THE BREAK LOW PSI AND ANTI SKID STAYED ON FOR A LONG TIME. WE STOPPED THE PLANE WITH THE EMERENCY BRAKES.  INSPECTED ANTI SKID SYSTEM AND PERFORMED OPS CHECKS. NO DEFECTS NOTED. C/W BLEEDING OF ANTI SKID SYSTEM AS NEEDED. ALL WORK IAW MM 32-42-00. ALSO CYCLED GEAR HANDLE TO SIMULATE GEAR CYCLE AND ANTI SKID ANNUNCIATOR AND LOW PRESSURE ANNUNCIATOR CYCLED NORMAL AND WITHIN TIME LIMITS REV MM 32-42-00. BRAKE PRESSURES ALSO CHECKED GOOD. C/W TAXI CHECK OF AIRCRAFT. ALL CHECKS GOOD. SERVICED N2 AS NEEDED. ALL WORK IAW MM 32-42-00 MCC REQUIRES OCF. OCF COMPLETE AIRCRAFT RELEASED FOR FLIGHT.
